# SDR ASOA01113

- Difficulty date: July 22, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR72
- Aircraft serial: 458
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Pax Door
- Part time: 12,169 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, EMERGENCY LIGHT ON PASSENGER DOOR STEP INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY STAIR LIGHT ASSEMBLY ON PASSENGER DOOR STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
